# SDR DALA2022102706963

- Difficulty date: October 21, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,964 hours, 15,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 FOUND CEILING EMERGENCY LIGHT COVER MISSING 05EA.  INSTALLED 5EA CEILING PANEL EMERGENCY LIGHT COVERS AND OPS CHECK REF B767-300 AMM 33-51 AND B767-300 AMM 25-22.
